Advertisement
  • Announcements

    • Lindsay

      A Reminder that we are a PG13 Site   12/09/2016

      Please keep in mind that NO content can be posted that is not PG13!  No sexual content and definitely not images which is not permitted in a post! We will delete it.  Not even memes or humorous images should be posted, if you want these forums to continue. NO IMAGES! If you want to post an image, post the URL pointing it to your gallery.  Again, Depressionforums.org is PG13!! Thank you~ ~Forum Admin  
ox1234

1st day on Sertraline, help

4 posts in this topic

Posted · Report post  

Advertisement

Hi there, I was recently stricken with a severe anxiety and depression problem out of nowhere. It's now been 6 weeks, and ive been dipping in and out of major depressive thoughts and anxiety regularly. I had 2 great days and another period of 12 days where I recovered. But I have slipped back into this completely again. It scares me, a lot.

I started taking 50mg sertraline today. and this is how its panned out:

7:30 ingested tablet
8:00 burning throat sensation
8:30 Feel extremely sick and anxious, pacing the house
9:00 still feel sick, but  also drowsy
9-12 Sickness faded, diarrhea sets in
12-2 Complete despair, scared of what will happen to me next

So just to inform you, I've had crippling anxiety and depression the past week. Every morning I wake up with raw anxiety which mutates into worry > panic > depressive thoughts. Now that im on sertraline everything feels more intense. Is this normal? should I stop? I'm worried that it might actually hinder my recovery.

Share this post


Link to post
Share on other sites
You might also be interested in:

Posted · Report post  

Had to stop the course. Been up all night with insomnia and some very disturbing visualisations. Dissapointed but its too much to handle

Share this post


Link to post
Share on other sites

Posted (edited) · Report post  

I'm so sorry to hear this. Have you been back to your doctor? It can be awfully frustrating, terrifying even, to have to run the gamut of antidepressants before the right one is found for you. Sometimes it takes just one more go; others it's a matter of hit and miss until you feel you can't take anymore. Please don't give up. I'm pretty much in the same boat... it's a hard canoe to paddle. I wish you peace.

Edited by Annafairlady
Typo

Share this post


Link to post
Share on other sites

Posted · Report post  

Thanks for the reply Anna. I called the doc and am trying mirtazapine instead. Ive always been a very light sleeper so anything that upsets that would probably make me worse. First pill last night, felt completely sedated. Woke up around 3 times which is good for me.

Anyway, still feel on edge but not as suicidal or teary, I've seen lots of success stories with sertraline so im sending love to get you through it! 

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now